# SDR AALA20150427009

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 72,180 hours, 25,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010049
- Part serial: 20525
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPL INOPERATIVE IN SEAT ROWS 19 - 25DEF.  R & R EPL POWER SUPPLY AT STATION 1070 IAW AMM 33-51-00 WITH GOOD OPERATIONAL CHECK.
